Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Projectivity via the dual Kähler cone : Huybrechts’ criterion

Title data

Oguiso, Keiji ; Peternell, Thomas:
Projectivity via the dual Kähler cone : Huybrechts’ criterion.
In: Asian Journal of Mathematics. Vol. 4 (January 2000) Issue 1 . - pp. 213-220.
ISSN 1945-0036
DOI: https://doi.org/10.4310/AJM.2000.v4.n1.a13

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Nov 2020 10:29
Last Modified: 18 Nov 2020 10:29
URI: https://eref.uni-bayreuth.de/id/eprint/59945